Advanced search
1 file | 152.24 KB

A non-existence result on Cameron-Liebler line classes

Jan De Beule (UGent) , Anja Hallez (UGent) and Leo Storme (UGent)
Author
Organization

Downloads

  • HDBS JCD2008.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 152.24 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Beule, Jan, Anja Hallez, and Leo Storme. 2008. “A Non-existence Result on Cameron-Liebler Line Classes.” Journal of Combinatorial Designs 16 (4): 342–349.
APA
De Beule, J., Hallez, A., & Storme, L. (2008). A non-existence result on Cameron-Liebler line classes. JOURNAL OF COMBINATORIAL DESIGNS, 16(4), 342–349.
Vancouver
1.
De Beule J, Hallez A, Storme L. A non-existence result on Cameron-Liebler line classes. JOURNAL OF COMBINATORIAL DESIGNS. 2008;16(4):342–9.
MLA
De Beule, Jan, Anja Hallez, and Leo Storme. “A Non-existence Result on Cameron-Liebler Line Classes.” JOURNAL OF COMBINATORIAL DESIGNS 16.4 (2008): 342–349. Print.
@article{434878,
  author       = {De Beule, Jan and Hallez, Anja and Storme, Leo},
  issn         = {1063-8539},
  journal      = {JOURNAL OF COMBINATORIAL DESIGNS},
  language     = {eng},
  number       = {4},
  pages        = {342--349},
  title        = {A non-existence result on Cameron-Liebler line classes},
  url          = {http://dx.doi.org/1854/12946},
  volume       = {16},
  year         = {2008},
}

Altmetric
View in Altmetric
Web of Science
Times cited: